# SDR Q2S2002F00001

- Difficulty date: June 17, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N744SA
- Make and model: Boeing 747230B
- Aircraft serial: 22363
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3206254
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK:  AFTER LIFT OFF, HIGH STAGE LIGHT ILLUMINATED ABOUT 200 FEET.  FIRE DETECTION LIGHT ILLUMINATED AT MASTER CAUTION PANEL, NO LIGHT IN HANDLE.  A AND B NEEDLE INDICATORS WERE AT 7.5.  TESTED SYSTEM, NR 3 LIGHT CAME ON AND STAYED ON.  SHUT DOWN ENGINE AND LIGHT WENT OUT AFTER START LEVER PLACED IN CUTOFF.  REMOVED AND REPLACED NR 3 ENGINE PRESSURE RELIEF VALVE IAW MM.
